# SDR MASA200500384

- Difficulty date: May 23, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 21,974 hours, 15,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW EXPERIENCED PASSENGER DOOR  HARD TO OPEN.  MX ADJUSTED UPPER AFT ROLLER LATCH LUG FITTING.
